# SDR UALA2013062104323

- Difficulty date: June 20, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 72,489 hours, 26,589 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: 2506500994001
- Condition: Faulty
- Location: Slide Arm Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARMED LIGHT IS NOT COMING ON DOOR 4L.  REPLACED LAMP, NO HELP.
